MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS
Model Number 112230
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Non Reproducible Results (4029)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Attachment screw pelvic array mako tha broke due to wear and high forces.Opened new tha array kit.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections based on the results of investigation.It was reported that attachment screw pelvic array mako tha broke due to wear and high forces.The product was unavailable for inspection as the product was not returned.Review of the device history records indicate 50 devices were manufactured under lot 19470117 and accepted into final stock on 04/07/2017.No non-conformances were identified during inspection.A review of complaints in catsweb and trackwise related to p/n 112230, lot number 19470117 shows 01 additional complaints related to the failure in this investigation.Complaint pr:1855096.The failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be reopened.No action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation was re-opened following return of the device.This report is being submitted to document that upon further review of this event and the associated risk documentation, it is noted that this event is not reportable.A review of the associated risk document for total hip arthroplasty mako system for system elements fracture during use indicates that the highest potential severity of harm is s2 with a potential occurrence level o3.Additionally, a review of the complaint history data for the past 4 years indicated there have been no reports of serious injury or death as a result of similar events with this device family.Based upon this review, it is unlikely that a serious injury or death would result if this event were to recur.Therefore, this event is not reportable.

Brand Name
PELVIC ARRAY ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7920117
Report Number3005985723-2018-00559
Device Sequence Number1594370
Product Code OLO
UDI-Device Identifier00848486002923
UDI-Public00848486002923
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112230
Device Catalogue Number112230
Device Lot NumberLOT 19470117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2018
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer11/28/2018
03/11/2021
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date12/05/2018
03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;